# SDR CA960729005

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2110 · Cabin Compressor System
- Part: Supercharger
- Part number: 139312
- Condition: Failed
- Location: Cabin Press
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ROTOR OF LH CABIN SUPERCHARGER FAILED, HOWEVER DID NOT SEIZE,  QUILL SHAFT FAILED INTERNALLY CAUSING CABIN TO FILL WITH OIL MIST. VIBRATION ALSO CAUSED HYDRAULIC FITTING P/N ISS5757 (ATTACHED TO HYDRAULIC PUMP) TO CRACK, RESULTING IN LOSS OF HYDRAULIC FLUID.
